Skip to Main content Skip to Navigation
Journal articles

The number of binary rotation words

Abstract : We consider binary rotation words generated by partitions of the unit circle to two intervals and give a precise formula for the number of such words of length n. We also give the precise asymptotics for it, which happens to be O(n^4). The result continues the line initiated by the formula for the number of all Sturmian words obtained by Lipatov in 1982, then independently by Berenstein, Kanal, Lavine and Olson in 1987, Mignosi in 1991, and then with another technique by Berstel and Pocchiola in 1993.
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download
Contributor : Anna Frid <>
Submitted on : Tuesday, December 2, 2014 - 11:21:15 AM
Last modification on : Thursday, January 23, 2020 - 6:22:12 PM
Document(s) archivé(s) le : Tuesday, March 3, 2015 - 1:11:38 PM


Publisher files allowed on an open archive



Anna E. Frid, Damien Jamet. The number of binary rotation words. RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2014, 48 (4), pp.453 - 465. ⟨10.1051/ita/2014019⟩. ⟨hal-01089726⟩



Record views


Files downloads